Clumping in Multitype-Branching Trees. López-Mimbela, J. A. & Wakolbinger, A. Advances in Applied Probability, 28(4):1034–1050, December, 1996.
Paper doi bibtex @Article{Lopez-Mimbela:1996:CMB,
author = "J. Alfredo L{\'o}pez-Mimbela and Anton Wakolbinger",
title = "Clumping in Multitype-Branching Trees",
journal = j-ADV-APPL-PROB,
volume = "28",
number = "4",
pages = "1034--1050",
month = dec,
year = "1996",
CODEN = "AAPBBD",
DOI = "https://doi.org/10.2307/1428163",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Sat May 3 07:42:24 MDT 2014",
bibsource = "http://www.jstor.org/stable/i262312;
http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://www.jstor.org/stable/1428163",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html",
}
Downloads: 0
{"_id":"xgWwq82L3cRtBnStp","bibbaseid":"lpezmimbela-wakolbinger-clumpinginmultitypebranchingtrees-1996","author_short":["López-Mimbela, J. A.","Wakolbinger, A."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["J.","Alfredo"],"propositions":[],"lastnames":["López-Mimbela"],"suffixes":[]},{"firstnames":["Anton"],"propositions":[],"lastnames":["Wakolbinger"],"suffixes":[]}],"title":"Clumping in Multitype-Branching Trees","journal":"Advances in Applied Probability","volume":"28","number":"4","pages":"1034–1050","month":"December","year":"1996","coden":"AAPBBD","doi":"https://doi.org/10.2307/1428163","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Sat May 3 07:42:24 MDT 2014","bibsource":"http://www.jstor.org/stable/i262312; http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://www.jstor.org/stable/1428163","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html","bibtex":"@Article{Lopez-Mimbela:1996:CMB,\n author = \"J. Alfredo L{\\'o}pez-Mimbela and Anton Wakolbinger\",\n title = \"Clumping in Multitype-Branching Trees\",\n journal = j-ADV-APPL-PROB,\n volume = \"28\",\n number = \"4\",\n pages = \"1034--1050\",\n month = dec,\n year = \"1996\",\n CODEN = \"AAPBBD\",\n DOI = \"https://doi.org/10.2307/1428163\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Sat May 3 07:42:24 MDT 2014\",\n bibsource = \"http://www.jstor.org/stable/i262312;\n http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://www.jstor.org/stable/1428163\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html\",\n}\n\n","author_short":["López-Mimbela, J. A.","Wakolbinger, A."],"key":"Lopez-Mimbela:1996:CMB","id":"Lopez-Mimbela:1996:CMB","bibbaseid":"lpezmimbela-wakolbinger-clumpinginmultitypebranchingtrees-1996","role":"author","urls":{"Paper":"http://www.jstor.org/stable/1428163"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["clumping","multitype","branching","trees","lópez-mimbela","wakolbinger"],"title":"Clumping in Multitype-Branching Trees","year":1996}